Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have abdomen pain, tender breasts, nauseous. Had sex. Is there chances for pragnancy?

Hello. I'm 18 years old, and I have been on Birth Control for the last 3 months. I missed the last two pills before my sugar pills and I didn't take any hormone pills for 10 days after the last sugar pill. My boyfriend and I have been having sex everyday through those missed pills. I have been feeling bloated, slightly nauseous, pressure and a little pain in my lower abdomen, tender breasts, and I have been sleeping from 4 am until 3 pm. Could I be pregnant?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you have stopped taking the pills, the chances of pregnancy are there. It is right now too early to get any pregnancy symptoms. You need to wait till your periods are overdue by at least 5 days and then test again for the pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor